# SDR SWAA2013022513081

- Difficulty date: February 21, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 24,736 hours, 23,716 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rib
- Part number: J060213
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR UPPER FWD RIB CRACKED IN CORNER LOWER SIDE.  REMOVED AND REPLACED RIB IAW B717 DWG & SRM.
